A member asked:

Red, itchy rash on thigh-2 months. 2 different prescribed steroids failed. now it's painful w/pustules. thoughts?

5 doctors weighed in across 3 answers
Dr. Charlene Sojico answered

Specializes in Pediatrics

has now become infected and need to be treated with antibiotics topically and or orally . Please stop the steroid creams for now and go see your doctor for treatment before it gets worse.

Answered Jan 31, 2015

3.5k views

Thank
Dr. James Berman answered

Specializes in Dermatology

its a good chance you have tinea cruris which is a fungal infection. Go to the pharmacy and buy an OTC clotrimazole cream and apply it twice daily for 4 weeks. If this works, I'm your hero! Good luck.

Answered Sep 29, 2016

3.5k views

Thank
Dr. Joram Seggev answered

Specializes in Internal Medicine - Allergy & Immunology

Painful pustules that are painful need to be taken seriously. There are several diseases that can present with pustules. Actually, any rash that stays in one place for more than 24 hours needs to be addressed. See a dermatologist first, the sooner the better.

Answered Jan 31, 2015

3.5k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...